# SDR AALA20111114TUL16

- Difficulty date: November 8, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 62,325 hours, 21,388 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AREA UNDER AFT GALLEY, STRINGER 29 LEFT AT INTERSECTION OF FRAME 1700 HAS EXFOLIATED CORROSION.  CURRENTLY UNDERGOING REPAIRS.
